Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Stable minimal surfaces


Authors: J. L. Barbosa and M. do Carmo
Journal: Bull. Amer. Math. Soc. 80 (1974), 581-583
MSC (1970): Primary 53A10, 49A40, 49F25; Secondary 53B25, 53A30, 58E99, 49F10, 35J99, 35B99
DOI: https://doi.org/10.1090/S0002-9904-1974-13508-1
MathSciNet review: 0336533
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 49A40, 49F25, 53B25, 53A30, 58E99, 49F10, 35J99, 35B99

Retrieve articles in all journals with MSC (1970): 53A10, 49A40, 49F25, 53B25, 53A30, 58E99, 49F10, 35J99, 35B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13508-1